MAUDE Adverse Event Report: CORDIS CORPORATION INFINITI; CATHETER, INTRAVASCULAR, DIAGNOSTIC

CORDIS CORPORATION INFINITI; CATHETER, INTRAVASCULAR, DIAGNOSTIC
Catalog Number 534620T
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/29/2023
Type of Reportable Event Serious Injury
Event or Problem Description
As reported, during the procedure, the tip of a 6f 100cm judkin's left (jl) 4 infiniti diagnostic catheter became dislodged.The device was found to be defective after inserting into patient.Second groin access to the left femoral artery was obtained.The physician snared the loose piece out of the patient's body successfully.There were no reports of patient injury.The patient is a middle-aged female with a past medical history of hypertension, hyperlipidemia, diabetes who presents to the cardiac catheterization lab with canadian class iii angina despite optimal medical therapy.Diagnostic findings revealed: there was 30% stenosis of the mid left anterior descending artery (lad), which is associated with myocardial bridge; there was a patent stent in the proximal lad; there was a patent left main; there was mild diffuse disease in the left circumflex, there was 40% stenosis of the distal right coronary artery (rca).The device will be returned for evaluation.
 
Additional Manufacturer Narrative
Additional information is pending and will be submitted within 30 days upon receipt.
 
Additional Manufacturer Narrative
After further review of additional information received the following sections have been updated accordingly: g3, g6, h2, h3, h6, and h10.Complaint conclusion: as reported, during the procedure, the tip of a 6f 100cm judkin's left (jl) 4 infiniti diagnostic catheter became dislodged.The device was found to be defective after inserting into patient.Second groin access to the left femoral artery was obtained.The physician snared the loose piece out of the patient's body successfully.There were no reports of patient injury.The patient is a middle-aged female with a past medical history of hypertension, hyperlipidemia, diabetes who presents to the cardiac catheterization lab with canadian class iii angina despite optimal medical therapy.Diagnostic findings revealed: there was 30% stenosis of the mid left anterior descending artery (lad), which is associated with myocardial bridge; there was a patent stent in the proximal lad; there was a patent left main; there was mild diffuse disease in the left circumflex, there was 40% stenosis of the distal right coronary artery (rca).The device was not returned for evaluation.Without the return of the device or images for analysis, the reported customer event ¿brite tip/distal tip-separated¿ could not be confirmed.Procedural or handling factors may have contributed to the reported event.Users are trained to inspect for signs of damage prior to and during use.Any product with damage is not to be used.Information for safety is provided in the products labeling with the intent to make the user aware of the risks.According to the instructions for use (ifu), although not intended as a mitigation of risk, ¿store in a cool, dark, dry place.Do not use if package is open or damaged.¿ to prevent damage to the catheter tip during removal from the package, grasp the hub and withdraw the catheter.¿ based on the available information, there is no indication that the event is related to the device design or manufacturing process.Therefore, no preventative or corrective actions will be taken at this time.
 
Additional Manufacturer Narrative
After further review, section d.4 primary unique device identification (udi) number has been corrected accordingly.

Brand Name
INFINITI
Common Device Name
CATHETER, INTRAVASCULAR, DIAGNOSTIC
Manufacturer (Section D)
CORDIS CORPORATION
14201 nw 60 avenue
miami lakes, florida 33014
Manufacturer (Section G)
CORDIS US CORP.
14201 nw 60 avenue
miami lakes FL 33014
Manufacturer Contact
karla castro
santiago troncoso 808
juarez, chihuahua 
7863138372
MDR Report Key19559951
Report Number9616099-2024-00203
Device Sequence Number6805971
Product Code DQO
UDI-Device Identifier10705032014182
UDI-Public(01)10705032014182(17)251031(10)18165758
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K970854
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/28/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2025
Device Catalogue Number534620T
Device Lot Number18165758
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/23/2024
Supplement Date Received by Manufacturer07/15/2024
08/28/2024
Initial Report FDA Received Date06/18/2024
Supplement Report FDA Received Date07/23/2024
08/28/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/18/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNKNOWN.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age53 YR
Patient SexFemale
Patient RaceBlack Or African American